An upper bound on the number of cliques in a graph

Martin Farber, Mihály Hujter, Z. Tuza

Research output: Contribution to journalArticle

35 Citations (Scopus)


Giving a partial solution to a conjecture of Balas and Yu [Networks 19 (1989) 247–235], we prove that if the complement of a graph G on n vertices contains no set of t + 1 pairwise disjoint edges as an induced subgraph, then G has fewer than (n/2t)2t maximal complete subgraphs. © 1993 by John Wiley & Sons, Inc.

Original languageEnglish
Pages (from-to)207-210
Number of pages4
Issue number3
Publication statusPublished - Jan 1 1993

ASJC Scopus subject areas

  • Information Systems
  • Computer Networks and Communications

Cite this